×

Über simultane Approximation algebraischer Zahlen durch rationale. (German) Zbl 0136.33802


MSC:

11J13 Simultaneous homogeneous approximation, linear forms
11J68 Approximation to algebraic numbers

Citations:

Zbl 0064.28501
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Cassels, J. W. S.,An introduction to diophantine approximation. Cambridge Tracts 45 (1957). · Zbl 0077.04801
[2] Hasse, H., Simultane Approximation algebraischer Zahlen durch algebraische Zahlen.Monatsh. Math., 48 (1939), 205–225. · Zbl 0021.29603
[3] Khintchine, A. Ya., Über eine Klasse linearer Diophantischer Approximationen.Rend. Circ. Math. Palermo, 50 (1926), 170–195. · JFM 52.0183.01
[4] Mahler, K., Lectures on diophantine approximations. Univ. of Notre Dame (1961). · Zbl 0158.29903
[5] Perron, O.,Die Lehre von den Kettenbrüchen. 3. Aufl. Stuttgart (1954). · Zbl 0056.05901
[6] Roth, K. F., Rational approximations to algebraic numbers.Mathematika, 2 (1955), 1–20. · Zbl 0064.28501
[7] Schneider, Th., Über die Approximation algebraischer Zahlen.Journal f. d. reine u. angew. Math., 175 (1936), 182–192. · JFM 62.0185.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.